I've been getting hives and we don't know why.
I had one hive about a week ago, but it went away when I applied Benadryl cream. On Tues, I had quite a few, applied Benadryl cream, and they got worse, so off to urgent care I went (We moved here so recently, I don't have a Dr., yet. That changes Monday.) Urgent care doc gave me a steroid shot and put me on Prednisone. I was OK for the next day, then YESTERDAY, they started coming back in spite of the Pred. I called and Urgent Care doc called in an antihistamine and told me to go to the ER if I had further problems.
Now, I'm scared because I had a similar problem a couple of years back and spent so much time being sent from specialist to specialist, it never got diagnosed. THREE months, I lived with horrible swelling, itching, etc. that left me bedridden.
I have several auto-immune diseases and I think the Pred. just isn't strong enough to kick whatever-it-is back. Not with all of the other stuff I have going on.
Prior to this, I wasn't on ANY meds. We can't figure out what's causing it!!
I so hope I make it until Monday OK and I hope this Dr. can help me.
I have a hard time grasping why things seem to be so difficult, at times.
Thanks for listening to me whine.